# SDR HAIHEEA9870

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 3457 · Global Positioning System
- Part: Gps Receiver
- Part number: 13824120234
- Condition: Failed
- Location: Cockpit Gps
- Part time: 71 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT ACQUIRE POSITION FIX.
